MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD® ALLERGY SYRINGE WITH PERMANENTLY ATTACHED NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD® ALLERGY SYRINGE WITH PERMANENTLY ATTACHED NEEDLE; PISTON SYRINGE
Catalog Number 305540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 1 of the bd® allergy syringe with permanently attached needle base was broken.Report 2 of 3.The following was provided by the initial reporter: verbatim: 1 with malformed plunger base are you able to identify the problem regarding to the ¿malformed plunger base¿? was it stopper defective? the stopper was fine- it was the base of the actual syringe that was broken was there any patient involvement? yes what was the patient outcome? no remarkable outcome was there any delay of, or change in, the course of treatment due to this event? no was there any leakage for the breakage issue? no are you able to provide the incident date for ¿malformed plunger base¿ and¿ break while aspirating¿? the base no, i remember injecting a patient and it caught me off guard once i had the proper grip.The break while aspirating happened on (b)(6) 2023.

Brand Name
BD® ALLERGY SYRINGE WITH PERMANENTLY ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17221853
Report Number1920898-2023-00408
Device Sequence Number12528579
Product Code FMF
UDI-Device Identifier00382903055401
UDI-Public00382903055401
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305540
Device Lot Number2101420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown